It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Arthritis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-20-2003, 01:08 PM   #1
Senior Member
(female)
 
Join Date: Mar 2003
Posts: 118
Luvmypugs HB User
Question No energy, Moody, Achy, anyone else ??

Hi Guys,

I was just wondering if any of you are also taking pain medication with the Methotrexate? I am on the once/a/week injections and the day after, I feel pretty blah. The Rheumy presribed Lortab 7.5/500 to take as needed but I have been on them for a few years now off and on and I don't feel like they are working as well as they once were.

For example. I got my shot in my arm last night before bed. I wasn't asleep 2 hours when I woke up chilling, my head was hurting, I was achy and I headed straight for the Lortab. I took 2 and went back to bed....within an hour, I was right back up, my whole body was aching and just plain jittery and creepy crawly so I took another one and an Ativan and slept for about 3 more hours and now I've been up since 5:00. This is NO good with a 22 month old who will be ready to go at about 8:30 . I need to try and convince them that I need something else to take. I would like to try one of the patches or something that I didn't have to take so often. I also have NO energy. Any suggestions there ??

Honestly, I am so sick and tired of feeling so bad and being so damn cranky and irritable. My husband makes me mad at the drop of a hat and so does everyone else. I've got to get a handle on this, it's ruining my life. Are any of you taking anti-depressants as well? It's the Holidays, my absolute favorite time of year and I can't be this way, I won't be this way, I need help guys. If so, I'd love to hear from all of you about your experiences, any advice would be so greatly appreciated, I'm soooo sad right now.

Take care
Melissa

 
Sponsors Lightbulb
   
Old 11-23-2003, 09:32 AM   #2
Member
(female)
 
Join Date: Jun 2003
Location: Woodruff,S.C.,U.S.A.
Posts: 64
madamkitty HB User
Re: No energy, Moody, Achy, anyone else ??

One of the side effects of RA is depression and fatigue, yes I am on antidepressants but for the reason I also am BP. The pains you describe at night sounds just like me. I have been put on a Duragesic patch since March of this year and for awhile they really helped, now I am also taking Lortab again with them, I just got a new Rheumy doc and he does not believe anyone should be on the patch for arthrits except in extreame cases and he says my joints shouldn't be at that level yet so I've got to be weaned off them. And let me tell you something that is a scarey thought, I know how it feels when I've forgotten to change the patch after 3 days and it is not fun, so I don't look forward to this weaning process at all. Have you asked your doctor about Bextra, and maybe he needs to put you on Methotrexate, without these two pills I don't think I would have lasted this long. My new doc just raised my MXT to see if he can get my knees and ankles to feel more like mine instead of belonging to some parasites that have knives sticking into them, hopefully this will help get me off the patch. Good luck and let me know what happens.

 
Old 11-30-2003, 03:34 PM   #3
Newbie
 
Join Date: Nov 2003
Location: West Fargo, ND
Posts: 7
WriteMindedLfty HB User
Re: No energy, Moody, Achy, anyone else ??

Why does he not like to use the patch?
Is it narcotic/addicting?
I REALLY need some relief, and if this isn't addictive I'm going to RUN to a *new* doc tomorrow and BEG for this..
I'm new here, and my arthritis (type unknown/sketchy at best at this time)
is SO not under control.. it came on VERY suddenly one morning just after beginning college--and is getting MUCH worse, very quickly..
I'm borderline incapacitated!
Any advice?
I'm going to copy the latter part of this and make an intro message-just so you know why it's duplicated--as I'm brand new here.
Thank you.
Kimberley

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Why is he so moody & mean to me? texaschic Relationship Health 11 05-28-2011 11:23 PM
Moody incident brokenhearted83 Relationship Health 43 04-09-2009 03:26 PM
Achy nipples?? eloise_girl24 Pregnancy 1 09-11-2008 07:30 PM
Anyone have achy legs? Moonrize Menopause 11 01-25-2006 05:52 AM
How do you get more energy? onetimeonly Addiction & Recovery 4 11-09-2005 08:00 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Bextra
Celebrex
Enbrel
Humira Ibuprofen
  Methotrexate
Mobic
Prednisone
Tylenol
Vioxx




TOP THANKED CONTRIBUTORS



jennybyc (108), Haydena (90), Moldova (47), margarita889 (23), d j (21), Janet20 (16), ladybud (13), Greengal04 (10), dajo (10), gingertea (8)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:00 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!